Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jamie10

Veteran Member
  • Total Reviews

    0
  • Content Count

    270
  • Joined

  • Last visited

Everything posted by jamie10

  1. Your dose seems high, recommend lowering to half for longer to avoid any such effects... Hope all is well
  2. anyone tried or heard of innofill? www.dosis.co.kr/Catalog/INNOfill_brochure_ENG__Ver%201.0.pdf I am in South Korea and this is a new innovative treatment that combines subcision with radio frequency. Looks promising. I should be getting s few treatments done this year....
  3. Hey everyone, Anyone tried Banish acne scars treatment? http://banishacnescars.com/ I suppose it's just dermarolling with vitamin c cream. I have never done something like this and stuck with it, but there seems to be some good reviews. Anyone used this with success? Thanks
  4. Can I ask, for those of you who have persistent dryness after taking accutane, Do you feel uncomfortable all the time, as though your eyes, face, lips and scalp are a bit tingly and tight? These are the sensations I feel yet my face can still have some oil on it (partly because I take gamma linolenic acid which helps produce oil) I am taking Lyrica now to see if this helps with the 'pain'/sensations associated these feelings. I don't know if it's best to describe as dry, but it is certai
  5. Hi everyone, I have completely lost the will to live, and a lot of this is due to my side effects. (e.g painful, tingling, burning skin a lot of the time, acne scarring, flushing, sweating, mental health problems, IBS, exfoliative chelitis). I am here to vent, but also to seek any advice on how to carry on living because I really don't feel as though I can function. I am burdened with uncomfortable permanent side effects (I'm 12 years post accutane), debt in trying to treat my skin and
  6. Hey everyone, I am from UK - anyone tried out the naltroxene or cannabis oil over here? I am trying to find a supplier to try this out. My main side effects are my tight and dry face/lips which are always feeling uncomfortable. Some days are better than others but I can't figure out what is causing it. I wash with cerave about once a day and moisturise with the same brand. I also take GLA and hyaluronic acid. My face feels worse at different moments throughout the day, perhaps it flares up o
  7. can anyone offer an update here? Jordan1234 - can we hear what you've been doing and how you are doing? Thanks
  8. Hey, Can I ask where you received the intracel treatment? Also, when you say you plan on getting your own, were will you purchase it from? Sounds like a good plan!
  9. Thanks for the supportive words guys. At times I let things get the better of me for sure. I think the worst bit is the constant dryness left after accutane. My skin is always dry and irritated which sucks. Spending time on fixing this, with moisturisers or whatever, draws my attention to the scars which is not ideal. I suppose I just need to soldier on. I still get affected by this A LOT, and it's been for years. I guess I accept that there will be ups and downs when you have issues with yo
  10. Hey, well you have probably seen my pics now. I have had loads of treatments done, and he is known to be a good cosmetic doctor here in the UK. He did indeed hit lots of scars, I can't fault him on that. Also, I had subcision done with him previously which seemed to go well. Perhaps 1 treatment is not enough and I simply need to go for some more? I am just reluctant to splash out a further £200 for another treatment which may not be effective. The redness of the scars bothers me both bu
  11. thanks for the kind comments. I think on top of the scarring it's the side effects that get me down. My skin is always dry and a bit irritated so I constantly feel it everyday! I hate seeing the same scarred skin for all these years as well! I think there is a lot of redness, not just pits. I think the redness is the worst and makes the scarring look worse unfortunately creams like this have done nothing...
  12. Hey they are pitted. I have added some pics, thanks!
  13. Hey, well I never really scarred before accutane. True, I got a bad breakout after starting accutane, but things got a lot worse and led to red pitted scars which I have had for 11 years.
  14. Hi everyone, Well, I have been feeling down recently. This happens now and then because I have acne scars that have really only improved slightly in the last 11 years; the scars came soon after I finished accutane which also left me with side effects such as fragile skin... Well the list of treatments I have had is pretty remarkable - the total cost I have invested, including transport and time must be in the region of 10,000 British pounds. I don't think that is an exaggeration sadly. T
  15. I thought I would share my experience with airgent. I had it done in London by Dr Patel. I was told that I would need three treatments. I had one treatment and I feel as though it made VERY LITTLE IF ANY difference. Now, I am doubtful if a further two is suddenly going to change things. I think my scars are incredibly stubborn. I have had dermaroller, fraxel, subscision, radiofrequency subcision, and needling done on more than one occasion! I am actually going to make a post about my sc
  16. Hey everyone, I would like to report some positive results I have been having on my facial dryness and sensitivity. I was also suffering from weird tingling and flushed kind of feelings on my skin periodically during the day which have improved. The things which I think can be attributed to this (because I have been keeping a bit of log of things I do) are: - switcing to Cereave hydrating cleanser (washing with bit of very cold water) once daily at night - taking a strong probiotic. I
  17. have tried homepathic meds with no luck. It is a lot of trial and error to see what will and will not work. Hopefully it will work for you! Personally though, I think the focus should be on the liver, gallbladder and colon. So probiotics are great, a liver detox supplement/protector such as milk thistle is good and avoiding too much wheat and dairy will be a good start.
  18. Hey, how come you are leaving? Not that I don't blame you for moving on...
  19. Hey what dose were you on for 6 months? Looking good...
  20. @ chico esposito - thanks for that information! I will try the aloe vera as you have mentioned. it sounds good As for vitamin d - how much have people taken? I think I will give it a shot but I want to use it safely as it can be stored in the body. I thought I purchase some vitamin d spray from amazon which will give about 3000iu of vitamin d3 with each spray. What kind of doses have people been taking of vitamin d3? And for how long have you been/were you taking it for? Thanks
  21. Hey livetoregret, I cam off it in September 2002. I took it for 6 months at 40mg. This is not considered to be a high dose. I may have exacerbated it by taking cod liver oil occasionnally for joint pain at the time, because I did not know any better. Also, compared to accutane, the vit a content is not terrible... Anyway, this drug can cause side effects in people who have taken hardly any, so it all depends on the person... I don't know if I have fat loss. It is hard to tell. I suppose my
  22. Hey livetoregret - It is hard to describe but it feels extremely dry but it must be more than that. Throughout the day I will get sensations where my scalp and face feel like they are tightening and my eyes seem to become bloodshot. I also feel my throat becoming a bit dry and my lips feeling like they are drying up even more than usual! But then these symptoms subside and I feel a bit okay (As good as I can with these issues). So it must be more than simple dryness. That I can deal with. But
  23. Hey Livetoregret, I thought I would just reply to your posts briefly. I am really sorry to hear about your symptoms after accutane, but you are not alone and there are many things you can do to help your situation. As you appear to be going through a lot of stress and anxiety I would consider something for your mood. I have taken SSRIs and they help a lot with my overall mood and anxiety. This is important as you need to have a positive outlook on life to deal with all this. Just my experi
  24. Hey Chico Esposito - I can totally relate to the symptoms you describe above when you were taking cod liver as an experiment. I was just wondering how you cope with these symptoms regularly (with or without taking cod liver)? I have tried endless topicals, but it seems as though the problem is deeper down. I get worsening of symptoms (the tight, hot feeling and bloodshot eyes) at different times of the day. So it can't simply be dry skin... I have tried what feels like every supplement
  25. Hey everyone, How are you all coping with what feels like really bad dryness all over? I am 10 years post tane use and my face is still really uncomfortably dry and irritated. I also have lots of joint cracking. I have tried so many topicals and internal supplements (e.g. hyaluronic acid, GLA, b vitamins, etc. etc.) with no luck. I went to a doctor who prescribed NEURONTIN to deal with this because it could well be some nerve damage which is making me constantly feel uncomfortable. I do
×